# SDR AALA201811239015

- Difficulty date: November 15, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 48,503 hours, 31,193 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004520000
- Condition: Corroded
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BOLT ATTACHMENT SLAT TRACK 1, RT WING STATION 0 TO 70,  BETWEEN RIBS 1 TO  2.  REPLACED THE BOLT IAW AMM 27-84-64.
